Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lukec304

Fading Red Marks Left Over After Your Acne Has Been Treated

Recommended Posts

I've been on accutane for 60 days now and I've stopped breaking out, I just have like 3 more pimples to get rid of, but the problem is I have red marks on my face from where I had acne there for months. You can't even feel them, they're like burnt into the skin, how do I fade these? Is there any products I can use on my face while I'm taking accutane to start fading them? PLEASE HELP

Share this post


Link to post
Share on other sites

After you complete your accutane course use Differin cream 0.1% (Adapalene) this will help fade your hyperpigmentation and becuase you are on accutane I think your skin has adapted to retinoids so Differin won´t do any major irriations <3

Share this post


Link to post
Share on other sites

Apple Cider Vinegar diluted 50/50 ACV/Water and then upping it 70/30 after your skin is accustomed to it works wonders. But it took a little over 1 month for me to notice any effects. After 3 months of using it I noticed quite the improvement. (You may hear 3 months and think that's a long time but in the past I have left PIH untreated and it took 1 - 2 years for it go away by itself)

I too have researched this forum and heard DAN's AHA+ is a great product for red marks. I purchased a bottle 2 weeks ago and giving that a trial run

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×